Alert archive / Michigan / Gale Watches in 2011
Gale Watch 4, NWS Gaylord, MI
NWS Gaylord, MI issued this gale watch at Feb 12, 2011, 3:52 PM EST. It took effect at Feb 13, 2011, 4:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 12, 2011, 3:52 PM EST (20:52 UTC)
- In effect from
- Feb 13, 2011, 4:00 PM EST
- Expired
- Feb 13, 2011, 3:44 AM EST
- In force
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
707 WHUS73 KAPX 122052 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 352 PM EST SAT FEB 12 2011 LMZ342-344>346-130400- /O.CAN.KAPX.SC.Y.0015.000000T0000Z-110212T2200Z/ /O.NEW.KAPX.GL.A.0004.110213T2100Z-110214T2100Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 352 PM EST SAT FEB 12 2011 ...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. $$ LMZ323-122200- /O.CAN.KAPX.SC.Y.0015.000000T0000Z-110212T2200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- 352 PM EST SAT FEB 12 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
2 follow-up statements
661 WHUS73 KAPX 130337 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1037 PM EST SAT FEB 12 2011 LMZ342-344>346-131145- /O.CON.KAPX.GL.A.0004.110213T2100Z-110214T2100Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1037 PM EST SAT FEB 12 2011 ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON... A GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
520 WHUS73 KAPX 130845 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 344 AM EST SUN FEB 13 2011 LMZ342-344>346-131800- /O.UPG.KAPX.GL.A.0004.110213T2100Z-110214T2100Z/ /O.NEW.KAPX.GL.W.0042.110214T0000Z-110214T2100Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 344 AM EST SUN FEB 13 2011 ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this gale watch went out at Feb 12, 3:30 PM EST, 22 minutes earlier.
Area forecast discussion, Feb 12, 3:30 PM EST, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 330 PM EST SAT FEB 12 2011 .SYNOPSIS.../ISSUED AT 330 PM/ AFTER A BRIEF INTERLUDE THIS AFTERNOON...ANOTHER CANADIAN CLIPPER WILL MOVE THROUGH TONIGHT...DELIVERING A DUSTING TO PERHAPS AN INCH OF ACCUMULATION TO MUCH OF NORTHERN MICHIGAN. A STRONGER LOW PRESSURE SYSTEM WILL QUICKLY FOLLOW SUNDAY NIGHT...TRACKING JUST NORTH OF THE GREAT LAKES. THE BEST CHANCE FOR MEASURABLE PRECIPITATION...WILL OCCUR OVER CANADA. HOWEVER...SOME LIGHT SNOW OR PATCHY DRIZZLE MAY OCCUR...ALONG WITH BLUSTERY WINDS...WHICH WILL LAST INTO MONDAY. A MAJOR PATTER CHANGE WILL OCCUR NEXT WEEK...AS PERSISTENT SOUTHWEST WINDS TRANSPORT MILDER AIR INTO THE REGION. THE EXTENSIVE SNOW PACK WILL BEGIN MELTING...AND WITH MILDER TEMPERATURES...ICE JAMS ON AREA RIVERS MAY BECOME A CONCERN. JH && .SHORT TERM.../ISSUED AT 330 PM/...TONIGHT PRIMARY FORECAST ISSUE FOR THE NIGHTTIME HOURS IS INCOMING WARM FRONT AND ASSOCIATED PRECIP CHANCES ALONG IT. EARLY AFTERNOON ANALYSIS PLACES A PRONOUNCED LOW LEVEL RIDGE AXIS THROUGH THE CENTRAL GREAT LAKES...WITH A NICE BOUT OF SUNSHINE FINALLY BREAKING THROUGH IN MANY AREAS WITH BRIEF INFLUX OF SOME RATHER DRY AIR. HOWEVER QUICK PEEK UPSTREAM SHOWS CHANGES UNDERWAY WITH THICKENING/ LOWERING CLOUD COVER ACROSS MINNESOTA/WISCONSIN IN ADVANCE OF DEVELOPING WARM FRONT...AND RADAR RETURNS/OBS SHOW SATURATION UNDERWAY WITH INCREASING REPORTS OF LIGHT SNOW. SAID WARM FRONT WILL LIFT NORTH THROUGH THE REGION INTO THE LATE EVENING HOURS...WITH BRIEF BUT MODEST PUSH OF 280-295K ISENTROPIC UPGLIDE FOLLOWING SUIT. SAID WARM ADVECTION ASCENT WILL HELP SATURATE FROM THE TOP DOWN...WITH LIGHT SNOW BREAKING OUT FROM WEST TO EAST ROUGHLY 00Z-03Z...AND ENDING RATHER QUICKLY MOST SPOTS BY 07Z AS PRONOUNCED DRYING ALOFT ARRIVES...LEAVING ONLY SATURATION BENEATH EXPANDING LOW LEVEL INVERSION AS 850MB WARM NOSE AROUND 0C RUSHES IN ALOFT. PER QUICK NATURE OF SYSTEM AND LATEST GUIDANCE TRENDS...WILL HEDGE EXPECTED SNOWFALL AMOUNTS DOWNWARD TO AROUND AN INCH MOST SPOTS AS SHALLOW DENDRITIC GROWTH ZONE REMAINS ABOVE REGION OF STRONGEST ASCENT...SUGGESTING RATHER POOR RATIOS. BEST ACCUMULATION SHOULD BE ACROSS THE SOUTHERN HALF OF THE CWA IN CLOSEST PROXIMITY TO BEST AND MOST PERSISTENT LIFT. PTYPE QUESTIONS ARISE QUICKLY AFTER 07Z WITH LOSS OF MID LEVEL MOISTURE. FORECAST SOUNDINGS STRONGLY SUGGEST POTENTIAL FOR FREEZING DRIZZLE TO DEVELOP AS LOW LEVELS FURTHER MOISTEN WITH TIME BENEATH STRENGTHENING 850MB INVERSION AND CLOUD TOP TEMPS WARM TO AROUND 0C. HOWEVER...UPSTREAM SATELLITE PICS SHOW CLEARING ONGOING IN THE WAKE OF THE WARM FRONT...INDICATIVE OF LACK OF OVERALL MOISTURE AS HINTED BY MAJORITY OF GUIDANCE. WILL PLAY THE FREEZING DRIZZLE POTENTIAL CARD AT THIS POINT IN TIME AS SHOULD SEE SOME RESPONSE WITH WARMER AIR RUNNING UP OVER DEEP SNOWPACK BUT SOMETHING TO BE WATCHED FOR SURE. OVERNIGHT LOWS WILL COME EARLY (CLOSE TO WHAT EARLY EVENING READINGS ARE)...BEFORE RISING OVERNIGHT IN ONGOING WARM ADVECTION. LAWRENCE && .LONG TERM.../ISSUED AT 330 PM/...SUNDAY AND BEYOND DESPITE WHAT YOU SEE OUTSIDE...MUCH TALKED...PROBABLY EAGERLY ANTICIPATED (BY MOST)...AND WELL ADVERTISED PATTERN REALIGNMENT WELL UNDERWAY AT THIS HOUR...WITH STRONG EASTERN PACIFIC SHORTWAVE AND NORTHWEST CONUS UPPER LEVEL JET CORE ALREADY FORCING HEIGHT RISES ACROSS THE GREAT LAKES. OF COURSE...SUCH FORCED ATMOSPHERIC ADJUSTMENTS OFTEN RESULT IN AT LEAST SOME EPISODES OF INCLEMENT WEATHER (SEE LAST NIGHT) AS BAROCLINIC ZONE TIGHTENS AND ADVANCES NORTH. DESPITE NO SIGNIFICANT STORMS IN THE NEAR FUTURE...PLENTY OF FORECAST CONCERNS TO WORRY ABOUT GIVEN ABOVE...SPECIFICALLY ADDITIONAL SNOW CHANCES (NORTH)...JUST HOW WARM TO GO (SOUTH) FOR SUNDAY AND SUNDAY NIGHT...FOLLOWED BY THE INCREASINGLY CHALLENGING TEMPERATURE TRENDS AND PRECIPITATION CHANCES (RAIN) FOR NEXT WORK WEEK. SUNDAY AND SUNDAY NIGHT...CHALLENGES BEGIN RIGHT OFF THE BAT SUNDAY AS WARM FRONT PROPELS NORTH RAPIDLY...ACTUALLY PUSHING UP INTO LAKE SUPERIOR AND ONTARIO BY EARLY AFTERNOON. NOT OVERLY SOLD ON THIS PLACEMENT...AND WOULD NOT BE SURPRISED IF COLD LAKE WATERS AND ABUNDANT SNOW COVER FORCE A MORE CLIMATOLOGICALLY FURTHER SOUTH ADJUSTMENT UP ACROSS EASTERN UPPER MICHIGAN (THESE WARM FRONTS HAVE A HISTORICALLY DIFFICULT TIME PASSING NORTH OF THE SOO). LIGHT WAA SNOWS NORTH OF THE FRONT SHOULD CONTINUE DURING THE MORNING FOR EASTERN UPPER...INCREASING IN INTENSITY AND COVERAGE LATER SUNDAY AND SUNDAY NIGHT AHEAD OF A FAIRLY VIGOROUS MID LEVEL WAVE AND CLIPPER LOW (SUB 990 MBS). WHILE OVERWHELMING TRENDS SUPPORT BEST SNOWS FALLING TO OUR NORTH...HAVE ACCOUNTED FOR INHERENT WARM FRONT BIAS...AND BROUGHT ACCUMULATING SNOWS INTO NORTHEAST EASTERN UPPER SUNDAY AFTERNOON AND OVERNIGHT. WILL CARRY JUST ONE TO THREE INCH AMOUNTS AS A START. OF COURSE...ANY FURTHER SOUTH ADJUSTMENT WILL LEAD TO HEAVIER SNOWS (AND POSSIBLE HEADLINES). FURTHER SOUTH...JUST NOT A WHOLE LOT OF SUPPORT ACROSS NORTHERN LOWER FOR MEASURABLE PRECIPITATION UNTIL LATER SUNDAY NIGHT WHEN WNW FLOW CONVERGENCE INTO THE HIGHER TERRAIN KICKS OFF SOME LIGHT SNOW. STILL HAVE SOME CONCERN FOR SOME DRIZZLE/LIGHT FREEZING DRIZZLE...ESPECIALLY IN THE HIGHER TERRAIN SUNDAY AND SUNDAY EVENING IN FAVORABLE SOUTHWEST FLOW UPSLOPE REGIME. THAT SAID...NEW SOUNDINGS SHOW SUCH EXTREMELY SHALLOW MOISTURE PROFILES...SUB 900MBS...THAT DRIZZLE FORMATION WOULD NOT BE LIKELY. HAVE LEFT THIS OUT OF THE FORECAST UNTIL TRENDS AND MOISTURE PROFILES ARE BETTER ESTABLISHED. TEMPERATURES JUST ABOUT AS EQUALLY CHALLENGING...WITH TRENDS SUPPORTING MUCH MORE AGGRESSIVE WARMING JUST OFF THE DECK SUNDAY AFTERNOON AS STRONG LOW APPROACHES. ALL GUIDANCE NOW SUPPORTS POSITIVE 850MB TEMPERATURES SOUTH OF THE MIGHTY MAC (ECMWF MOST AGGRESSIVE...PUSHING +7C UP TO GAYLORD!) DURING THE AFTERNOON. NOT SURE HOW MUCH OF THIS WILL BE REALIZED AT THE SURFACE...WITH SOME CONCERN MORNING STRATUS DECK WILL BE HARD TO ERODE. PLAYED IT CONSERVATIVELY...BUT DID BUMP HIGHS SUNDAY INTO THE MIDDLE 30S SOUTH OF THE BRIDGE. MONDAY THROUGH TUESDAY...LINGERING PRIMARILY UPSLOPE SNOWS EXPECTED DURING MONDAY MORNING BEFORE MOISTURE QUICKLY PEELS OFF TO THE EAST...WITH JUST MINIMAL SNOW ACCUMULATIONS. OTHERWISE...DRY CONDITIONS ARE EXPECTED UNDER PARTLY TO MOSTLY CLOUDY SKIES AS HIGH PRESSURE BUILDS OVERHEAD. QUICK SHOT OF "COOLER" AIR BEHIND THE DEPARTING STORM...WITH AFTERNOON HIGHS BOTH MONDAY AND TUESDAY IN THE LOW TO MID 30S (KINDA TELLS YOU WHATS COMING WHEN COOLER MEANS READINGS STILL IN THE 30S). TUESDAY NIGHT THROUGH THURSDAY...LET THE WARM-UP BEGIN IN EARNEST AS HEIGHTS RISE ACROSS THE EASTERN HALF OF THE NATION AND DEEP SOUTHWEST TO SOUTH FLOW DEVELOPS. PLENTIFUL LOW LEVEL MOISTURE...STRONGLY AIDED BY SLOW MELTING SNOW PACK ALL THE WAY TO THE MID MISSISSIPPI RIVER VALLEY...STILL SUPPORTS AREAS OF FOG/DRIZZLE/FREEZING DRIZZLE LATER TUESDAY NIGHT INTO THE DAY THURSDAY (PRIMARILY FREEZING DRIZZLE AT NIGHT IN THE TYPICAL COLDER LOCALES). WHILE JUST OF THE DECK READINGS CLEARLY SUPPORTS HIGHS WELL INTO THE 40S WEDNESDAY AND THURSDAY...DID TEMPER THESE SOME GIVEN MAGNITUDE OF SNOW PACK AND EXPECTED EXTENSIVE LOW CLOUDS. STILL...DECENT MECHANICAL MIXING VIA RATHER BRISK SOUTHWEST FLOW SUPPORTS HIGHS IN THE LOWER 40S SOUTH OF THE MIGHTY MAC...AND WELL INTO THE 30S TO ITS NORTH. GIVEN WARMING TEMPERATURES...DO HAVE INCREASING CONCERN FOR ICE JAMS ON AREA RIVERS AS THE ICE COVER BEGINS TO BREAK UP. WILL CONTINUE TO ADDRESS THIS POTENTIAL IN THE AFTERNOON RENDITION OF THE HAZARDOUS WEATHER OUTLOOK AND ON-LINE WEATHER BRIEFING. REST OF THE FORECAST (THURSDAY NIGHT THROUGH SATURDAY)...LOOKING WET TO START AS DEEP LAYER MOISTURE ADVECTION INCREASES AS SIGNIFICANT PIECE OF WESTERN ENERGY EJECTS OUT OF THE SOUTHWEST. LEE-SIDE CYCLOGENESIS EXPECTED BY LATER THURSDAY...WITH LOW PRESSURE MOVING NORTH ALONG QUASI-STATIONARY FRONT DRAPED OVER THE NORTHERN LAKES. INITIAL ROUND OF PRECIPITATION EXPECTED TO REMAIN LIQUID THROUGH FRIDAY (HIGHS FRIDAY WELL INTO THE 40S NORTHERN LOWER...AND MID TO UPPER 30S EASTERN UPPER). MUCH UNCERTAINTY BY FRIDAY NIGHT WITH REGARDS TO EXACT THERMAL STRUCTURE AS THE UPSTREAM LOW APPROACHES/PASSES. CONSENSUS HAS PRIMARY TRACK UP THROUGH THE STRAITS FRIDAY EVENING AND NIGHT...RESULTING IN PRIMARILY SNOW FOR EASTERN UPPER...AND RAIN TO SNOW FOR NORTHERN LOWER AS THE FRONT PASSES. WILL NEED TO WATCH EVOLUTION AND ORIENTATION OF THE TEMPERATURE GRADIENT LATER THIS WEEK...WITH SLIGHT ADJUSTMENTS HAVING PROFOUND IMPACTS ON PRECIPITATION TYPE AND AMOUNTS BY LATER FRIDAY (EVEN PERHAPS SOME FREEZING RAIN POTENTIAL). THINGS DRY OUT AND COOL DOWN BY SATURDAY...WITH HIGH TEMPERATURES FALLING INTO THE 20S AND 30S. MSB && .MARINE.../ISSUED AT 330 PM/ MARINE...BRIEF BREAK IN THE WIND AND WAVE ACTION EXPECTED TONIGHT...ALTHOUGH LIGHT SNOW IS EXPECTED TO REDEVELOP ACROSS THE AREA. STRONG SOUTHWEST WINDS EXPECTED TO RAMP UP QUICKLY SUNDAY AHEAD OF AN APPROACHING STRONG ALBERTA CLIPPER. WINDS VEER MORE NORTHWESTERLY BY MONDAY MORNING...BUT REMAIN VERY GUSTY. CONFIDENCE FOR LOW END GALES HAS INCREASED...SO WILL GO AHEAD AND HOIST A GALE WATCH FOR REMAINING LAKE MICHIGAN NEARSHORE ZONES...EXCLUDING GRAND TRAVERSE BAY...FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON. MSB && .AVIATION.../ISSUED AT 1221 PM/...VALID FOR 18Z TAFS HIGH PRESSURE ADVANCING THROUGH THE REGION WILL PROVIDE IMPROVEMENT FOR PLN/APN INTO THE AFTERNOON AS CEILINGS EITHER LIFT OR DISAPPEAR ALTOGETHER FOR A TIME WITH BACKING FLOW HELPING DISRUPT REMNANTS OF ONGOING LAKE EFFECT SNOW SHOWERS. HOWEVER... AN APPROACHING WARM FRONT WILL SPREAD LOWERING CEILINGS BACK TO ALL TAF SITES INTO THE EVENING AND OVERNIGHT HOURS...ALONG WITH A ROUGHLY 3 TO 5 HOUR PERIOD OF MAINLY LIGHT SNOW. IFR VISIBILITIES ARE LIKELY FOR A TIME DURING THIS SNOW. THINNING MOISTURE WILL BRING AND END TO THE SNOW BETWEEN 06 AND 08Z FROM WEST TO EAST...THOUGH PLENTY OF LOW LEVEL MOISTURE TRAPPED BENEATH STRENGTHENING SHALLOW INVERSION WILL AID IN KEEPING MVFR CEILINGS AROUND INTO SUNDAY MORNING...ALONG WITH SOME LIGHT FOG/MIST AND PERHAPS SOME LIGHT FREEZING DRIZZLE. LAWRENCE && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. &&
Hazardous weather outlook, Feb 12, 3:35 PM EST, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 335 PM EST SAT FEB 12 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 131200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 335 PM EST SAT FEB 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT LIGHT ACCUMULATIONS OF SNOW ARE EXPECTED ACROSS THE MAJORITY OF NORTHERN MICHIGAN OVERNIGHT. IN ADDITION...THERE IS A CHANCE FOR FREEZING DRIZZLE ACROSS THE ENTIRE REGION LATER TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS THE POTENTIAL FOR ACCUMULATING SNOWS ACROSS PORTIONS OF NORTHWEST LOWER AND EASTERN UPPER MICHIGAN LATE SUNDAY INTO SUNDAY NIGHT. PATCHY FREEZING DRIZZLE IS ALSO POSSIBLE OVER PORTIONS OF NORTHERN MICHIGAN SUNDAY NIGHT. GALE FORCE WINDS ARE POSSIBLE ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON. A SIGNIFICANT WARMUP IS FORECAST THROUGH MUCH OF NEXT WEEK...WHICH MAY RESULT IN LOCALIZED ICE JAM FLOODING ON AREA STREAMS AND RIVERS AS ICE BEGINS TO THAW. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL TOTALS TO THE NATIONAL WEATHER SERVICE THROUGH THE WEEKEND. LAWRENCE/MSB
In the hours before
Local storm report, Feb 12, 12:34 PM EST, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1234 PM EST SAT FEB 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM SNOW WELLSTON 44.22N 85.95W
02/12/2011 M3.4 INCH MANISTEE MI CO-OP OBSERVER
24 HR TOTAL THRU 12 PM. SNOWDEPTH 18 IN.
&&
JHNearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.